helpme11111 (helpme11111) wrote in vaginapagina,
helpme11111
helpme11111
vaginapagina

Yeast Infection...should I treat my bf?

I am just getting over a pretty run of the mill yeast infection...started with itching and then some red soreness, and then when I got the white thick discharge I bought Monistat 7 day which works best for me.

I also went in to see my doctor because I coincidentally had an appointment already to get a new birth control pill. She said I did the right thing with the monistat and it sounded just like yeast to her, but (bc it was only day two and still itching) she also prescribed me a diflucan pill to take if I wasn't feeling better in 7 days.

So after i picked up the prescription I realized that I actually HAVE a diflucan pill left over from the last time I had a yeast problem and I was prescribed a refill, which I picked up just in case.

I tend to be a bit of an anxious bird brain when it comes to matters of the vag itching and burning (i mean, who isn't?) but I forgot to ask my doctor if it made sense to treat my boyfriend. We had sex without a condom a few days before I developed the yeastie.

So, I was wondering—does it make sense to just give him my extra diflucan pill to take just in case? I know that passing yeast back and forth isn't really a very common thing, but I'd soooo much rather not pass this back and forth if I can prevent it. I could also make him slather his junk with monistat cream for 7 days, but the diflucan pill would be quick and easy. What do you think?

[I get so nervous that last night I noticed his has a little red spot at the tip of his penis, where the pee comes out. I showed him and he just said that it's not always smooth there and he wasn't concerned at all (we've both been tested multiple times and are negative for all STIs, so it must just be a pimple or slight irritation, but maybe a signifier of yeast? Or maybe I"m just crazy. He also gets some dry skin at the head of his dick and has for years, it comes and goes, but we've both always thought that was from yanking on it a little too much ;), and I'm sure it is, but slightly peeling dry skin can also be a signifier of yeast).

Anyway, to diflucan or not to diflucan? That is the question. I don't really see a down side...
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments